MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3389S-40
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2017
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacturing representative (rep) regarding a patient with an implanted neurostimulator (ins).It was reported that the patient had high impedance after lead implantation.The impedances were checked twice at 3.0 v and both times they were high on contact 2.The hcp switched the lead out and the impedances were normal.No patient symptoms or further complications were reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the rep.It was reported they didn't want to test the impedances because they get high.The high on electrode two changed position of the lead and the impedances went back down.No further complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Additional review indicates that information from manufacturer¿s report #3007566237-2017-04998 was already reported in this report ( #2649622-2017-10168).Any additional information regarding that event will be submitted as a supplemental submission to this report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider via a manufacturing representative regarding a patient who was implanted with a neurostimulator.It was reported the last time the healthcare provider had high impedances when placing a lead, they replaced everything and the impedance remained the same.No symptoms reported.No further complications were reported or anticipated with this event.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6857774
Report Number2649622-2017-10168
Device Sequence Number10987742
Product Code MHY
UDI-Device Identifier00643169516571
UDI-Public00643169516571
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2020
Device Model Number3389S-40
Device Catalogue Number3389S-40
Device Lot NumberVA1H8BA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2017
Supplement Date Received by Manufacturer11/30/2017
12/07/2017
Initial Report FDA Received Date09/12/2017
Supplement Report FDA Received Date12/04/2017
12/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight55